# SDR DALA2016112809330

- Difficulty date: April 29, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 66,604 hours, 49,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO COMP LWR DOOR JAMB BEAM BTW STA Y=636-645, Y=654-679, ALSO ON PREVIOUS REPAIR DOUBLERS BTW Y=645-654 AND Y=679-690.  LOWER DOOR JAMB BEAM WAS REPAIRED IAW ER/A AND SRM.
